# SDR FDEA201408052082

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 35,098 hours, 24,527 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380090H
- Part serial: CA0488
- Condition: Damaged
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AFT FLAP BOTTOM PUNCTURED & TOP CRACKED OTBD OF OTBD FAIRING.  REPAIRED OTBD AFT FLAP TE IAW SRM 57-53-01 & SRM 51-70-04 PARA B & PARA G FIG 9.  TOP SURFACE REPAIR DIMENSIONS ARE 11.75 X 6 INCHES & DIMENSION OF LOWER SURFACE REPAIR IS A 2 INCH CIRCLE.
